Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 78, NWS Tulsa, OK

May 1, 20126 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 1, 2012, 1:17 AM CDT for 6 counties in Oklahoma. It was in force for 58 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2012, 1:17 AM CDT (06:17 UTC)
Expired
May 1, 2012, 2:15 AM CDT
In force
58 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Mayes County, OK, Muskogee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 20 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 1:21 AM CDTTSTM WND GST 652 Ene Broken Arrow, OK
May 1, 1:21 AM CDTTSTM WND GST 702 Ene Broken Arrow, OKAT THE BLUE BELL PLANT.
May 1, 1:45 AM CDTTSTM WND GST 583 Sse Inola, OK
May 1, 1:53 AM CDTTSTM WND DMGChouteau, OKLARGE TREE LIMBS DOWN. SHINGLES DAMAGED ON NUMEROUS HOMES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 7:30 PM CDTTornado WatchSPC7 hr
Apr 30, 9:51 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1176 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

656 
WUUS54 KTSA 010617
SVRTSA
OKC097-101-111-131-143-145-010715-
/O.NEW.KTSA.SV.W.0078.120501T0617Z-120501T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
117 AM CDT TUE MAY 1 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  MAYES COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 215 AM CDT

* AT 115 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTHWEST OF PRYOR TO 20 MILES SOUTHWEST OF
  BIXBY...MOVING NORTHEAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...BROKEN
  ARROW...BIXBY...ONETA...STONEBLUFF...INOLA...PRYOR...COWETA...
  PORTER...SPAVINAW STATE PARK...SPAVINAW...SALINA...LOCUST GROVE AND
  CHOUTEAU.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 255 AND 260.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3636 9500 3588 9545 3572 9619 3640 9544
      3641 9500
TIME...MOT...LOC 0617Z 240DEG 36KT 3638 9542 3577 9614

$$
2 follow-up statements
869 
WWUS54 KTSA 010644
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
144 AM CDT TUE MAY 1 2012

OKC097-101-111-131-143-145-010715-
/O.CON.KTSA.SV.W.0078.000000T0000Z-120501T0715Z/
MAYES OK-MUSKOGEE OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
144 AM CDT TUE MAY 1 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
WAGONER...SOUTHERN TULSA...SOUTHEASTERN ROGERS...NORTHERN OKMULGEE...
NORTHWESTERN MUSKOGEE AND MAYES COUNTIES...

AT 143 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPAVINAW STATE PARK TO 7 MILES SOUTHEAST OF
HECTORVILLE...MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SNOWDALE
STATE PARK...SPAVINAW STATE PARK...SPAVINAW...SALINA...MAZIE...
REDBIRD...MURPHY...LOCUST GROVE AND PORTER.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 255 AND 261.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3636 9500 3588 9545 3572 9619 3640 9544
      3641 9500
TIME...MOT...LOC 0645Z 247DEG 41KT 3641 9507 3580 9579

$$
758 
WWUS54 KTSA 010701
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
201 AM CDT TUE MAY 1 2012

OKC097-101-111-131-143-145-010715-
/O.CON.KTSA.SV.W.0078.000000T0000Z-120501T0715Z/
MAYES OK-MUSKOGEE OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
201 AM CDT TUE MAY 1 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
WAGONER...SOUTHEASTERN TULSA...SOUTHEASTERN ROGERS...NORTHEASTERN
OKMULGEE...NORTHWESTERN MUSKOGEE AND SOUTHERN MAYES COUNTIES...

AT 157 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPAVINAW TO REDBIRD...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LOCUST
GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3635 9500 3588 9545 3577 9598 3639 9528
      3641 9500
TIME...MOT...LOC 0702Z 249DEG 41KT 3641 9497 3587 9553

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 11:40 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Apr 30, 11:40 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1140 PM CDT MON APR 30 2012

.DISCUSSION...

THE 06Z AVIATION DISCUSSION CAN BE FOUND BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
VFR CONDITIONS WILL PREVAIL OUTSIDE OF THUNDERSTORM ACTIVITY OVER
THE NEXT 6 OR SO HOURS. THE ONLY EXCEPTION IS AT KBVO WHERE MVFR
CIGS REMAIN ON THE NORTH SIDE OF AN OUTFLOW BOUNDARY. STRONG
WINDS AND LOWER VSBYS INTO THE MVFR OR IFR RANGE CAN BE EXPECTED
WITH THE STRONGER STORMS. STORMS SHOULD BE GONE BY EARLY TUESDAY
MORNING...BUT LOW LVL MOISTURE RETURN WILL LEAD TO A PERIOD OF
MVFR CIGS AT MOST OF THE TAF SITES. CONDITIONS WILL TREND TOWARD
VFR BY MIDDAY...AND WILL REMAIN THERE FOR THE REMAINDER OF THE
PERIOD. STRONG SOUTH WINDS WILL GUST AOA 25 KTS AT THE NE OK AND
NW AR SITES ON TUESDAY.

LACY

&&

.PREV DISCUSSION... /ISSUED 950 PM CDT MON APR 30 2012/

..UPDATE...

DISCUSSION...
STRONG CONVECTION CONTINUES ALONG AND NEAR THE OKLAHOMA/KANSAS
BORDER THIS EVENING...MAINLY OVER NORTHERN NOWATA AND CRAIG
COUNTIES. ADDITIONAL STRONG CONVECTION RESIDED OVER NORTH CENTRAL
AND SOUTHWEST OKLAHOMA MOVING EASTWARD. THIS ACTIVITY WILL
CONTINUE TO DEVELOP AND PUSH EASTWARD INTO THE REGION THROUGH THE
EVENING AND INTO THE OVERNIGHT HOURS AS INSTABILITY REMAINS
FAVORABLE. LARGE HAIL...DAMAGING WINDS WITH ALSO A TORNADO THREAT
CONTINUES WITH THESE STRONG TO SEVERE STORMS. A TORNADO WATCH
REMAINS IN EFFECT FOR MOST OF NORTHEAST OKLAHOMA AND ALSO FAR
NORTHWEST ARKANSAS UNTIL 07 UTC. EVENING UPDATE WILL BE TO UP POPS
ALONG THE KANSAS BORDER FOR OVERNIGHT AND TWEAKED SKY/TEMP GRIDS
AS WELL. THE REST OF THE FORECAST LOOK TO BE GOOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   81  65  85  68 / MMM  80  30  10
FSM   79  66  85  67 / MMM  40  20  10
MLC   80  67  85  68 / MMM  40  20  10
BVO   80  64  83  66 / MMM  80  40  10
FYV   76  64  82  65 / MMM  50  30  10
BYV   78  64  82  64 / MMM  50  30  10
MKO   80  66  84  67 / MMM  80  30  10
MIO   78  64  83  66 / MMM  80  40  10
F10   81  66  84  67 / MMM  80  30  10
HHW   81  67  85  68 / MMM  40  20  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059.

AR...NONE.
&&

AVIATION...30
Hazardous weather outlook, Apr 30, 8:16 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
816 PM CDT MON APR 30 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
808 PM CDT MON APR 30 2012

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE AGAIN TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF NORTHEAST OKLAHOMA
THIS EVENING...WHILE A THUNDERSTORM COMPLEX DEVELOPS PUSHING
EASTWARD OVER WESTERN OKLAHOMA AND SOUTHERN KANSAS. THESE
THUNDERSTORMS...SOME OF WHICH COULD BECOME SEVERE...WILL CONTINUE
TO DEVELOP AND SPREAD ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS THIS EVENING AND OVERNIGHT. FAVORABLE INSTABILITY ACROSS
THE REGION WILL SUPPORT LARGE HAIL AND DAMAGING WINDS ALONG WITH A
TORNADO THREAT TONIGHT. A FLASH FLOOD POTENTIAL WILL ALSO CONTINUE
FOR FOR LOCATIONS NEAR THE OKLAHOMA AND KANSAS BORDERS AS HEAVY
RAINS ARE PROBABLE ACROSS AREAS THAT RECEIVED FLOODING RAINS LAST
NIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...HIGH WIND POTENTIAL.
THURSDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE OVERALL POTENTIAL FOR THUNDERSTORMS WILL DECREASE
SIGNIFICANTLY BY TUESDAY AS A STATIONARY FRONT THAT HAS BEEN
OVER THE AREA FOR SEVERAL DAYS LIFTS TO THE NORTH. SOUTH WINDS
WILL BECOME STRONG TUESDAY AND WEDNESDAY WITH GUSTS OVER 30 MPH
LIKELY. VERY WARM AND HUMID WEATHER WILL PREVAIL THROUGH THE
WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 30, 9:38 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     8 WSW NOWATA            36.66N 95.77W
04/30/2012                   NOWATA             OK   EMERGENCY MNGR

            HOME DAMAGE NEAR THE INTERSECTION OF 4060 RD AND 2400 RD
            SW OF NOWATA. POSSIBLE TORNADO DAMAGE. TIME ESTIMATED BY
            RADAR.

&&

AEJ
Special weather statement, Apr 30, 11:42 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1142 PM CDT MON APR 30 2012

OKZ060-064-065-010530-
CREEK OK-OKFUSKEE OK-TULSA OK-
1142 PM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK AND WESTERN TULSA

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN OKFUSKEE

AT 1142 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF OILTON TO 11 MILES WEST OF MILFAY TO
20 MILES WEST OF PADEN...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...GRAY...CASTLE...
PADEN...BOLEY...MASON...WELTY...SAND SPRINGS...BRISTOW...MILFAY...
SLICK...DEPEW...SHAMROCK...DRUMRIGHT...OILTON...SILVER CITY...
MANNFORD...KELLYVILLE...SAPULPA AND KEYSTONE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3615 9663 3616 9607 3585 9615 3585 9619
      3575 9619 3548 9632 3544 9644 3545 9645
      3545 9648 3542 9650 3545 9655 3541 9654
      3539 9662
TIME...MOT...LOC 0442Z 271DEG 33KT 3606 9664 3580 9670
          3559 9686
Local storm report, May 1, 12:20 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND GST     WYNONA                  36.55N 96.33W
05/01/2012  M70 MPH          OSAGE              OK   MESONET

            OKLAHOMA MESONET.

&&

AEJ
Local storm report, May 1, 12:22 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1222 AM CDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TSTM WND DMG     6 W NOWATA              36.70N 95.75W
04/30/2012                   NOWATA             OK   TRAINED SPOTTER

            8 INCH TREE LIMB DOWN.

0748 PM     HAIL             6 W NOWATA              36.70N 95.75W
04/30/2012  E1.25 INCH       NOWATA             OK   TRAINED SPOTTER

            BETWEEN QUARTER AND GOLF BALL SIZE HAIL.

0755 PM     TSTM WND DMG     8 WSW NOWATA            36.66N 95.77W
04/30/2012                   NOWATA             OK   EMERGENCY MNGR

            HOME DAMAGE NEAR THE INTERSECTION OF 4060 RD AND 2400 RD
            SW OF NOWATA. POSSIBLE TORNADO DAMAGE. TIME ESTIMATED BY
            RADAR.

0810 PM     TORNADO          4 W NOWATA              36.70N 95.71W
04/30/2012                   NOWATA             OK   AMATEUR RADIO

            SPOTTER REPORTED A BRIEF TORNADO TOUCHDOWN.

0815 PM     TORNADO          5 W NOWATA              36.70N 95.73W
04/30/2012                   NOWATA             OK   TRAINED SPOTTER

            W410 RD AND N24 RD. SEVERAL BRIEF TOUCHDOWNS.

0825 PM     TORNADO          4 NW NOWATA             36.74N 95.69W
04/30/2012                   NOWATA             OK   AMATEUR RADIO

            SPOTTER REPORTED A SMALL TORNADO TOUCHDOWN...WITH A FEW
            POWER FLASHES

1210 AM     TSTM WND GST     WYNONA                  36.55N 96.33W
05/01/2012  M70.00 MPH       OSAGE              OK   MESONET

            OKLAHOMA MESONET.

&&

AEJ
Special weather statement, May 1, 12:26 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1226 AM CDT TUE MAY 1 2012

OKZ054-060-061-064-066-067-070-010615-
CREEK OK-MUSKOGEE OK-OKMULGEE OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER
OK-
1226 AM CDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK...NORTHERN OKMULGEE...SOUTHEASTERN OSAGE...
     SOUTHWESTERN ROGERS...TULSA AND WESTERN WAGONER

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

AT 1226 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SAND SPRINGS TO SLICK...MOVING EAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...
LIBERTY...GRAY...PRESTON...BEGGS...BALD HILL...HECTORVILLE...SAND
SPRINGS...LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN ARROW...
STONEBLUFF...COWETA...ONETA...SLICK...MOUNDS...KIEFER...KELLYVILLE
AND SAPULPA.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3616 9554 3566 9576 3573 9637 3623 9620
TIME...MOT...LOC 0526Z 260DEG 37KT 3615 9610 3577 9627
Special weather statement, May 1, 12:56 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1256 AM CDT TUE MAY 1 2012

OKZ064>066-010645-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
1256 AM CDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN CREEK AND WESTERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 1256 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF PADEN...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKEMAH...CLEARVIEW...PHAROAH...
CASTLE...PADEN...BOLEY...MASON...OKFUSKEE AND WELTY.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3571 9663 3570 9610 3537 9609 3538 9645
      3545 9645 3545 9648 3543 9649 3545 9655
      3543 9655 3540 9653 3538 9654 3540 9658
      3539 9660 3540 9663
TIME...MOT...LOC 0556Z 267DEG 33KT 3554 9656

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:03 PM CDTSpecial Weather StatementTSANowata27 min
Apr 30, 7:08 PM CDTSevere Thunderstorm WarningTSANowata, Washington52 min
Apr 30, 7:18 PM CDTSpecial Weather StatementTSAMuskogee42 min
Apr 30, 7:54 PM CDTSevere Thunderstorm WarningTSANowata66 min
Apr 30, 8:02 PM CDTTornado WarningTSANowata43 min
Apr 30, 8:21 PM CDTTornado WarningTSANowata39 min
Apr 30, 8:37 PM CDTTornado WarningTSANowata23 min
Apr 30, 8:53 PM CDTTornado WarningTSACraig, Nowata37 min
Apr 30, 8:58 PM CDTFlash Flood WarningTSACraig, Nowata3 hr
Apr 30, 9:01 PM CDTSevere Thunderstorm WarningTSANowata, Washington44 min
Apr 30, 9:08 PM CDTSevere Thunderstorm WarningTSACraig, Nowata67 min
Apr 30, 9:29 PM CDTSevere Thunderstorm WarningTSACraig15 min
Apr 30, 9:43 PM CDTSevere Thunderstorm WarningTSACraig, Nowata62 min
Apr 30, 9:58 PM CDTTornado WarningTSACraig32 min
Apr 30, 10:28 PM CDTSevere Thunderstorm WarningTSACraig62 min
Apr 30, 10:34 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee71 min
Apr 30, 11:00 PM CDTSevere Thunderstorm WarningTSACraig60 min
Apr 30, 11:03 PM CDTTornado WarningTSAOsage, Pawnee42 min
Apr 30, 11:11 PM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
Apr 30, 11:23 PM CDTTornado WarningTSAOsage, Pawnee37 min
Apr 30, 11:42 PM CDTSpecial Weather StatementTSACreek48 min
Apr 30, 11:42 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee63 min
Apr 30, 11:51 PM CDTFlash Flood WarningTSACraig, Nowata3 hr
Apr 30, 11:58 PM CDTSevere Thunderstorm WarningTSACraig32 min
May 1, 12:19 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington56 min
May 1, 12:26 AM CDTSpecial Weather StatementTSATulsa49 min
May 1, 12:47 AM CDTTornado WarningTSANowata9 min
May 1, 12:49 AM CDTSevere Thunderstorm WarningTSACraig, Nowata, Washington56 min
May 1, 12:56 AM CDTSpecial Weather StatementTSAOkfuskee49 min
May 1, 12:59 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers76 min
May 1, 1:38 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee37 min
May 1, 1:52 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes53 min
May 1, 1:53 AM CDTFlash Flood WarningTSACraig, Nowata, Ottawa, Rogers5 hr
May 1, 2:10 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee50 min
May 1, 2:21 AM CDTSpecial Weather StatementTSAPittsburg39 min
May 1, 2:30 AM CDTSpecial Weather StatementTSACreek, Tulsa, Wagoner45 min
May 1, 2:33 AM CDTSevere Thunderstorm WarningTSACreek, Tulsa27 min
May 1, 2:56 AM CDTSpecial Weather StatementTSAAdair49 min
May 1, 3:02 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah43 min
May 1, 3:28 AM CDTSevere Thunderstorm WarningTSAAdair47 min
May 1, 3:30 AM CDTSpecial Weather StatementTSALatimer, LeFlore45 min
May 1, 6:35 AM CDTAreal Flood WarningTSACraig, Nowata, Ottawa10 hr
May 1, 8:33 AM CDTRiver Flood WarningTSAOttawa25 hr
May 1, 4:28 PM CDTAreal Flood WarningTSACraig, Nowata, Osage, Ottawa, Washington24 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.